MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM HEATER-COOLER; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM HEATER-COOLER; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number QHC1
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device logs revealed that the user had already primed channel 1 when attempting to enable channel 2, which cannot be performed per the ifu.The system was confirmed to function as expected.
 
Event or Problem Description
User reported that the cardioplegia side of the heater-cooler was disabled.The user was able to reboot the device and enable the tank; however, failure of the heater-cooler during a case is considered reportable even though there was no patient harm as a result of this event.

Brand Name
QUANTUM HEATER-COOLER
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22828612
Report Number3006073153-2025-00208
Device Sequence Number4577965
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown